Alert archive / North Carolina / Gale Warnings in 2013

Gale Warning 13, NWS Newport/Morehead City, NC

October 8, 2013

NWS Newport/Morehead City, NC issued this gale warning at Oct 8, 2013, 10:21 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2013, 10:21 PM EDT (02:21 UTC)
Expired
Oct 9, 2013, 8:00 PM EDT
In force
22 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WHUS72 KMHX 090221
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1021 PM EDT TUE OCT 8 2013

...GALE FORCE WINDS TONIGHT INTO WEDNESDAY...

.STRONG NORTHEAST WINDS WILL PERSIST WITH HIGH PRESSURE EXTENDING
OVER THE AREA FROM THE NORTH AND LOW PRESSURE APPROACHING FROM THE
SOUTH. SEAS OF 7 TO 10 FEET ARE EXPECTED THROUGH WEDNESDAY. WINDS WILL
DIMINISH BY LATE THURSDAY...BUT HIGHER SEAS WILL PERSIST OVER THE
NORTHERN WATERS INTO SATURDAY.

AMZ130-135-091200-
/O.UPG.KMHX.SC.Y.0073.000000T0000Z-131010T0800Z/
/O.NEW.KMHX.GL.W.0013.131009T0221Z-131010T0000Z/
ALBEMARLE SOUND-PAMLICO SOUND-
1021 PM EDT TUE OCT 8 2013

...GALE WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 25 TO 35 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ150-152-154-091200-
/O.UPG.KMHX.SC.Y.0073.000000T0000Z-131012T1300Z/
/O.NEW.KMHX.GL.W.0013.131009T0221Z-131010T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1021 PM EDT TUE OCT 8 2013

...GALE WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTH 25 TO 35 KT.

* SEAS...7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ156-158-091200-
/O.UPG.KMHX.SC.Y.0073.000000T0000Z-131010T0400Z/
/O.NEW.KMHX.GL.W.0013.131009T0221Z-131010T0000Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1021 PM EDT TUE OCT 8 2013

...GALE WARNING IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 25 TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
628 
WHUS72 KMHX 090708
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
308 AM EDT WED OCT 9 2013

...GALE FORCE WINDS INTO THIS AFTERNOON...

.STRONG NORTHEAST WINDS WILL PERSIST WITH HIGH PRESSURE EXTENDING
OVER THE AREA FROM THE NORTH AND LOW PRESSURE APPROACHING FROM
THE SOUTH. SEAS WILL PEAK AT 8 TO 12 FEET TODAY...HIGHEST OUTER
CNTRL AND NORTHERN WATERS. 

AMZ130-135-152-154-092000-
/O.EXT.KMHX.GL.W.0013.000000T0000Z-131009T2000Z/
ALBEMARLE SOUND-PAMLICO SOUND-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
308 AM EDT WED OCT 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WINDS...NORTHEAST 25 TO 35 KT.

* SEAS...2 TO 4 FEET SOUNDS AND 8 TO 12 FEET OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ156-158-091700-
/O.EXT.KMHX.GL.W.0013.000000T0000Z-131009T1700Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
308 AM EDT WED OCT 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

* WINDS...NORTHEAST 25 TO 35 KT.

* SEAS...6 TO 10 FEET...HIGHEST FAR OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ150-092100-
/O.EXT.KMHX.GL.W.0013.000000T0000Z-131009T2200Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
308 AM EDT WED OCT 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...NORTH 25 TO 35 KT.

* SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
561 
WHUS72 KMHX 091936
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 PM EDT WED OCT 9 2013

...GALE FORCE WINDS INTO THIS EVENING...

.STRONG NORTHEAST WINDS WILL PERSIST WITH HIGH PRESSURE EXTENDING
OVER THE AREA FROM THE NORTH AND LOW PRESSURE JUST OFF THE NORTH
CAROLINA COAST. SEAS WILL PEAK AT 10 TO 14 FEET...HIGHEST OUTER
CNTRL AND NORTHERN WATERS.

AMZ130-135-100600-
/O.CAN.KMHX.GL.W.0013.000000T0000Z-131009T2000Z/
/O.NEW.KMHX.SC.Y.0074.131009T1936Z-131010T0600Z/
ALBEMARLE SOUND-PAMLICO SOUND-
336 PM EDT WED OCT 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-152-154-100000-
/O.EXT.KMHX.GL.W.0013.000000T0000Z-131010T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
336 PM EDT WED OCT 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...NORTHEAST 25 TO 35 KT.

* SEAS...10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ156-158-100900-
/O.NEW.KMHX.SC.Y.0074.131009T1936Z-131010T1100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
336 PM EDT WED OCT 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT
THURSDAY.

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Oct 8, 9:53 PM EDT, 28 minutes earlier.

Area forecast discussion, Oct 8, 9:53 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
953 PM EDT TUE OCT 8 2013

.SYNOPSIS...
LOW PRESSURE OFF THE SOUTHEAST COAST WILL MOVE SLOWLY NORTH ALONG
THE COAST THROUGH THE END OF THE WEEK.STRONG HIGH PRESSURE WILL
REMAIN NORTH OF THE AREA THROUGH NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 945 PM TUESDAY...LOW PRESSURE CONTINUES TO MOVE NORTHEAST
ALONG STALLED FRONTAL BOUNDARY WELL OFFSHORE AND IS NOW EAST OF
THE SOUTH CAROLINA COAST. WIDESPREAD LIGHT TO MODERATE RAIN
CONTINUES OVER MOST OF THE CWA. THE HEAVIEST PRECIPITATION WILL
CONTINUE NEAR THE COAST...WHERE SOME MODEL DEPICTIONS INDICATE
EASILY ANOTHER INCH OF RAIN WILL FALL OVERNIGHT. POPS REMAIN
CATEGORICAL EAST AND HAVE RAISED TO HIGH LIKELY WELL INLAND
OVERNIGHT. ALSO LOWERED MIN TEMPERATURES A COUPLE OF DEGREES BASED
ON CURRENT OBSERVATIONS AS KPGV HAS ALREADY DROPPED TO 55 DEGREES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
LARGE MODEL DIFFERENCES WITH REGARD TO THE DETAILS OF SURFACE LOW
MOVING UP THE COAST ON WEDNESDAY BUT EXPECT THE GIST OF THE
(DREARY, WET) FORECAST TO REMAIN THE SAME WITH A CONTINUATION OF
COOL MOIST ONSHORE LOW LEVEL FLOW. RAINFALL AMOUNTS WILL GENERALLY
BE ONE HALF INCH WITH SOME HIGHER AMOUNTS ESPECIALLY LONG THE
COAST.

WITH THE LACK OF SUN AND COOL LOW LEVEL FLOW, HIGH TEMPS WILL HOLD IN
THE MID TO UPPER 60S WED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 3 PM TUE...UPPER LOW WILL CONTINUE OVER THE CAROLINAS WED
NIGHT INTO THE WEEKEND...AS SFC LOW MOVES UP THE SE COAST. NO
SIGNIFICANT CHANGES NEEDED TO PREVIOUS FORECAST. FORECAST
SOUNDINGS INDICATE EXCELLENT MOISTURE FLOW OFF THE RELATIVELY WARM
ATLANTIC WITH PWATS WED AROUND 1.75 INCHES...ABOVE THE 75TH
PERCENTILE FOR OCTOBER...THEN DRYING A BIT THROUGH FRI TO AROUND
1.25 INCHES. NE FLOW WILL PERSIST ACROSS THE REGION DUE TO THE LOW
OFFSHORE AND HIGH PRESSURE OVER NEW ENGLAND...WHICH WHEN COUPLED
WITH A MOIST BOUNDARY LAYER...WILL LEAD TO PRECIP AND CLOUD COVER
THROUGH LATE WEEK AND WILL ALSO ACT TO KEEP MAX TEMPS SEVERAL
DEGREES BELOW CLIMO. GUSTY NE WINDS WILL BE FOUND ACROSS OBX AREAS
AS GRADIENT IS PINCHED BETWEEN OFFSHORE LOW AND HIGH PRES ACROSS
THE INTERIOR. WILL CONTINUE POPS THROUGH THE WEEKEND...WITH
HIGHEST CHANCES WED NIGHT INTO THU. LOW PRESSURE SYSTEM SHOULD
SLOWLY MOVE OFF THE COAST EARLY NEXT WEEK AS NEXT FRONTAL SYSTEM
APPROACHES FROM THE W.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 645 PM TUESDAY...WIDESPREAD IFR/MVFR CEILINGS SHOULD
CONTINUE OVERNIGHT AS LIGHT TO MODERATE RAIN CONTINUES. STRENGTHENING/LOWERING
OF THE NOCTURNAL INVERSION WILL LIKELY LEAD TO LOWERING OF CIGS
BACK TO THE IFR CATEGORY BY OR SHORTLY AFTER MIDNIGHT FOR AT LEAST
MORE COASTAL LOCATIONS (EWN, OAJ) AND POSSIBLY TO MORE INLAND
TERMINALS (PGV, ISO). ONLY A VERY SLOW LIFTING OF CLOUD BASES
EXPECTED WED MORNING IN THE PERSISTENT MOIST LOW LEVEL NE FLOW
WITH GUSTY NE WINDS TO 18-20 KT BY MID MORNING.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 3 PM TUE...PROLONGED PERIOD OF SUB-VFR STRATUS IS LIKELY WED
NIGHT THROUGH FRI AS MOIST NE FLOW CONTINUES...WITH UPPER LOW OVER
THE REGION AND SFC LOW MOVING UP THE SE COAST. FORECAST SOUNDINGS
AND SREF IN GOOD AGREEMENT WITH GOOD PROBS OF IFR STRATUS WED
NIGHT INTO MID DAY FRI. CONDITIONS SHOULD BE SLOWLY IMPROVING
THIS WEEKEND...THOUGH PERIODS OF SUB-VFR WILL STILL BE POSSIBLE
SAT/SUN WITH MOIST BL AND NLY FLOW.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 945 PM TUESDAY...STRONG SMALL CRAFT WINDS CONTINUE OVER MOST
OF THE COASTAL WATERS WITH 25 TO 30 KNOT WINDS. DIAMOND SHOALS AND
DUCK ARE GUSTING TO NEAR GALE FORCE...BUT THINK THESE GUSTS WILL
BE SHORT-LIVED...BUT WILL CONTINUE TO MONITOR FOR THE POSSIBILITY
OF A GALE WARNING. FOR NOW STRONG SCA CONDITIONS CONTINUE
OVERNIGHT BEFORE SUBSIDING SOMEWHAT ON WEDNESDAY. SEAS ARE IN THE
7 TO 10 FOOT RANGE WITH 10 SECOND WAVE PERIODS. MODELS DIFFER
QUITE A BIT ON THE TRACK OF THE SURFACE LOW MOVING UP THE COAST
WEDNESDAY WHICH CUD HAVE MAJOR IMPLICATIONS FOR THE FORECAST. FOR
NOW WILL FORECAST A VERY GRADUAL DECREASE IN NE WINDS AND
SUBSEQUENTLY SLOWLY SUBSIDING SEAS.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 3 PM TUE...POOR BOATING CONDITIONS WILL CONTINUE WED NIGHT
INTO LATE WEEK/WEEKEND ESPECIALLY FOR THE CENTRAL AND NORTHERN
WATERS AS NE GRADIENT REMAINS PINCHED...WITH SFC LOW PRESSURE
MOVING UP THE SE COAST AND HIGH PRESSURE NORTH OF THE AREA. NO
SIGNIFICANT CHANGES MADE TO PREVIOUS FORECAST...THOUGH CONFIDENCE
IS LOWER THAN NORMAL AT THIS TIME DUE TO EXACT TRACK OF SFC LOW
WHICH COULD IMPACT WINDS/SEAS THROUGH LATE WEEK. WINDS AND SEAS
WILL SUBSIDE FOR THE SOUTHERN WATERS AND SOUNDS BY THU THOUGH SEAS
REMAIN ELEVATED INTO THE WEEKEND NORTH OF HATTERAS WITH NE SWELL
ENERGY. MODELS CONTINUE TO SHOW SURFACE LOW MOVING NORTH OF THE
WATERS FRI THEN RETROGRADING BACK OVER THE OFFSHORE WATERS LATE
SAT INTO SUN. WILL CONTINUE TO SHOW ELEVATED SEAS THROUGH THE
WEEKEND...MAINLY NORTH OF OCRACOKE.

&&

.TIDES/COASTAL FLOODING...
BASED ON HIGH FORECASTED TIDAL DEPARTURES...ESPECIALLY AT
DUCK...HAVE OPTED TO EXTEND THE COASTAL FLOOD ADVISORY THRU WEDS
EVENING FOR MINOR COASTAL FLOODING ALONG THE OUTER BANKS AND
SOUTHERN PAMLICO SOUND. WATER LEVELS WILL RISE TO 1.5 TO 2 FT
ABOVE NORMAL IN THE PERSISTENT MODERATE TO STRONG NE WINDS. HIGH
SURF ADVISORY WAS ALSO ISSUED EARLIER BEGINNING AT 12Z WEDNESDAY
ALONG THE NORTHERN OUTER BANKS AS BREAKERS ARE NEARING 8 FT AT
DUCK.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH SURF ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR NCZ103.
     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR NCZ093>095-
     103.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR AMZ130-135.
     SMALL CRAFT ADVISORY UNTIL 9 AM EDT SATURDAY FOR AMZ150-152-
     154.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT WEDNESDAY NIGHT FOR
     AMZ156-158.

&&

SYNOPSIS...JBM/BTC
NEAR TERM...CTC
SHORT TERM...BTC
LONG TERM...CQD/DAG
AVIATION...CTC/BTC/CQD
MARINE...CTC/BTC/CQD
TIDES/COASTAL FLOODING...CTC/BTC
Hazardous weather outlook, Oct 8, 4:24 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
424 PM EDT TUE OCT 8 2013

NCZ104-092030-
OUTER BANKS HYDE-
424 PM EDT TUE OCT 8 2013

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>092-098-092030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-ONSLOW-
424 PM EDT TUE OCT 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ093-094-092030-
CRAVEN-PAMLICO-
424 PM EDT TUE OCT 8 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-092030-
CARTERET-
424 PM EDT TUE OCT 8 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING
NORTH OF CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-092030-
OUTER BANKS DARE-
424 PM EDT TUE OCT 8 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

  HIGH SURF ADVISORY.

PERSISTENT NORTHEAST WINDS AND SWELL WILL PRODUCE A THREAT OF HIGH
SURF AND MINOR COASTAL FLOODING WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 12:38 AM EDTSpecial Weather StatementMHXCarteret, Craven, Onslow, Pamlico52 min
Oct 9, 3:40 AM EDTSpecial Weather StatementMHXCarteret, Pamlico65 min
Oct 9, 6:51 AM EDTWind AdvisoryMHX9 hr
Oct 9, 3:36 PM EDTSmall Craft AdvisoryMHX43 hr
Oct 9, 5:06 PM EDTBeach Hazards StatementMHX6 hr

Nearby

Gale Warnings in North Carolina, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.